Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Cusp equivalence between smooth embeddings of the 2–sphere in 4–space

Takao Matumoto

Geometry & Topology Monographs 2 (1999) 343–348

DOI: 10.2140/gtm.1999.2.343

Bibliography
1 F Hosokawa, A Kawauchi, Proposals for unknotted surfaces in four-spaces, Osaka J. Math. 16 (1979) 233–248 MR527028
2 S Kamada, On a generic one-parameter family of maps of a surface into 4–space, preprint (1998)
3 W S Massey, Proof of a conjecture of Whitney, Pacific J. Math. 31 (1969) 143–156 MR0250331
4 T Matumoto, On a weakly unknotted 2–sphere in a simply-connected 4–manifold, Osaka J. Math. 21 (1984) 489–492 MR759477
5 V A Rohlin, Two-dimensional submanifolds of four-dimensional manifolds, Funkcional. Anal. i Priložen. 5 (1971) 48–60 MR0298684